# SDR C2XA04SH391

- Difficulty date: June 26, 2004
- Submitted: June 27, 2004
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 12,018 hours, 8,648 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530628001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 24 TO 25.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 53-21-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
